# SDR SWIA200921131

- Difficulty date: February 26, 2009
- Submitted: March 16, 2009
- Operation: Air carrier
- Aircraft: N413SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7102
- Aircraft time: 34,647 hours, 29,201 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Stuck
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 4434 - PASSENGER DOOR OUTER HANDLE WILL NOT UNLOCK DOOR.  CLEANED, LUBED, AND ADJUSTED ROLLER ASSY OF THE INNER HANDLE.  RETENSIONED MECHANISM.
